Request Call Back

Contact Us

*    Denotes required field.

   * First Name 

   * Last Name 

   * Email 


Cell Phone 

Street Address 

Zip Code 



Please describe your disease, injury or medical condition:

What do you believe caused this disease (drug, toxic substance, etc.)?

For verification purposes, please answer the below question:

No Yes, I agree to the Parker Waichman LLP disclaimers. Click here to review.

Yes, I would like to receive the Parker Waichman LLP monthly newsletter, InjuryAlert.

please do not fill out the field below.

Anaphylactic Shock

Anaphylactic Shock Disease Injury Lawsuits

Anaphylactic Shock | Lawsuits, Lawyers | Disease: Injury, Infection | Side Effects, Prescription Drugs, Medications

Anaphylactic shock, also known as anaphylaxis arises when a person ingests or comes into contact with a substance to which they are severely allergic. Prescription medicines, food, insect stings and latex commonly cause anaphylactic shock. This reaction can be life threatening and individuals with asthma, eczema, or hay fever are at greater relative risk of experiencing anaphylaxis. This allergic reaction may affect the skin, respiratory tract, gastrointestinal tract, and cardiovascular system.

Anaphylaxis symptoms happen within minutes to two hours after contact with the allergy-causing substance. In rare cases symptoms can take place up to 4 hours later. According to statistics, 30 out of 100,000 persons experience anaphylactic reactions yearly. An up to date study illustrated that teens with food allergy and asthma appear to be at highest risk for a reaction because they are more likely to eat away from home. Therefore they are less likely to bring medications, and they may disregard or not recognize symptoms.

Symptoms of Anaphylactic shock

  • Tingling sensation
  • Itching
  • Metallic taste in the mouth
  • Hives
  • Warm sensation
  • Asthma
  • Swelling of mouth & throat
  • Difficulty breathing
  • Vomiting
  • Diarrhea
  • Cramping
  • Drop in blood pressure
  • Loss of consciousness

Legal Help For Victims Affected By Anaphylactic Shock

If you or a loved one took a prescription medication and you went into Anaphylactic shock, please fill out the form at the right for a free case evaluation from one of our experienced defective drug attorneys or call us at 1-800-YOURLAWYER (1-800-968-7529).


Anaphylactic ShockRSS Feed

FDA Requests Label Change for All Sleep Disorder Drug Products

Mar 14, 2007 |
The U.S. Food and Drug Administration (FDA) has requested that all manufacturers of sedative-hypnotic drug products, a class of drugs used to induce and/or maintain sleep, strengthen their product labeling to include stronger language concerning potential risks. These risks include severe allergic reactions and complex sleep-related behaviors, which may include sleep-driving. Sleep driving is defined as driving while not fully awake after ingestion of a sedative-hypnotic product, with no memory...

Xolair Linked to Risk for Delayed-Onset Anaphylaxis

Feb 22, 2007 |
Omalizumab subcutaneous injection (Xolair, made by Genentech, Inc) may be linked to life-threatening anaphylaxis, according to a warning from the US Food and Drug Administration (FDA). Although most cases (71%) have occurred within 2 hours of omalizumab injection, some (13%) delayed-onset cases have been reported after 2 to more than 24 hours, according to an alert sent yesterday from MedWatch, the FDA's safety information and adverse event reporting program. The FDA notes that anaphylaxis can...

FDA Issues New Warning About Asthma Drug Xolair

Feb 22, 2007 |
Citing reports of severe, potentially fatal allergic reactions, the U.S. Food and Drug Administration (FDA) has issued a new warning about omalizumab, an asthma drug marketed by Genentech as Xolair. The agency has requested a “black box” warning be added to the product’s label reflecting the risk of anaphylaxis. Xolair was approved by the FDA in 2003 to treat patients with allergy-related asthma. It was previously believed that the risk of anaphylaxis was most severe within...

FDA orders stronger asthma drug warning

Feb 21, 2007 | AP
The government ordered stronger label warnings for an injected asthma medication Wednesday because of reports some patients taking the drug, marketed as Xolair, had suffered a delayed and potentially life-threatening reaction known as anaphylaxis. A patient experiencing anaphylaxis might have trouble breathing, feel tight in the chest, have swelling in the mouth and throat, suffer dizziness or feel faint, or have itching and hives. The risk of anaphylaxis was known when Xolair, also called...

FDA Proposes to Strengthen Label Warning for Xolair

Feb 21, 2007 |
The Food and Drug Administration (FDA) announced that it has requested Genentech, Inc. add a boxed warning to the product label for omalizumab, marketed as Xolair. The boxed warning emphasizes that Xolair, used to treat patients with asthma related to allergies, may cause anaphylaxis. Anaphylaxis may include trouble breathing, chest tightness, dizziness, fainting, itching and hives, and swelling of the mouth and throat. In addition, FDA has asked Genentech to revise the Xolair label and provide...

More Anaphylactic Shock News

Parker Waichman Accolades And Reviews Best Lawyers Find Us On Avvo